# SDR A6WA200740131

- Difficulty date: March 17, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,404 hours, 11,009 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 FLOOR SUPPORT ANGLE PN 600-34017-595 CRACKED APPROX .2 INCHES LONG ON AFT SIDE FS 280.0 OB OF LBL 9.0.  (K)  [SUP 05-17-07]  MAINTENANCE REPAIRED DAMAGED SECTION, DRILLED NEW SECTION OF ANGLE AND SPLICES IAW REO 601R-53-11-136 STEPS 1-6 ANGLE P/N 600-34017-595.  (M)
